Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 1000 Ct

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 1000 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Ibuprofen Coated Tablets, 200mg, 1,000-Count:Active ingredient is 200mg of Ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and overNonsteroidal anti-inflammatory drug (NSAID) in easy-to-swallow capletsEquate Ibuprofen
...more >>

Always refer to the actual package for the most accurate information